Review: 'Through the Shadowlands’ describes Julie Rehmeyer's ME/CFS Odyssey
I should note at the outset that this review is based on an audio version of the galleys and the epilogue from the finished work. Julie Rehmeyer sent me the final version as a PDF, but for some reason my text to voice software (Kurzweil) had issues with it. I understand that it is...
Discuss the article on the Forums.

Is this Valtrex?

Discussion in 'Antivirals, Antibiotics and Immune Modulators' started by Strawberry, Jan 12, 2016.

  1. Strawberry

    Strawberry Senior Member

    Messages:
    799
    Likes:
    1,490
    Seattle, WA USA
    My legs suddenly don't hurt as if I just ran a marathon and am coming down with the flu. Could that be valtrex all ready? I took one (gram) pill Saturday, then two Sunday and Monday. I am supposed to take 3 gram pills per day, but just can't make myself gag down that many yet. Does Valtrex affect the muscles in any way?

    The only thing that has been added in the last two weeks so far is Zyrtec I went from 1 to 2 pills per day, and Zantac 2 per day. Also 4000 mg vit D. Is the happy legs from Valtrex? Or the other pills?

    Also, I think the dr is switching to 500 mg pills so they will be easier to swallow. Although that has me taking 6 pills per day, but better than trying to vomit at work!
     
  2. drob31

    drob31 Senior Member

    Messages:
    1,242
    Likes:
    722
    Maybe between Valtrex lowering viral titres and vitamin D (boosting t-regs to decrease autoimmunity), you're immune system shifted in a very positive way?
     
  3. Strawberry

    Strawberry Senior Member

    Messages:
    799
    Likes:
    1,490
    Seattle, WA USA
    I just had an epiphany... I think this is due to my losing my prescription for amlodipine (for high BP) over the holidays? And to try and verify, I just went through my account history and found this post from December 5 2014:

    http://forums.phoenixrising.me/inde...he-myth-of-adrenal-fatigue.34102/#post-531177

    About a month after I posted that I was feeling really good. I accomplished more in the next four months than I had in the past three years, and have been bad again since my bad crash in about May 2015.

    So now to today. My prescription ran out just after Christmas, but I can't get to the doctor until Jan 27. Here it is two weeks later, and day by day I am feeling better in my legs. I actually stood for about 3 minutes talking to someone in the lunch room!

    So does this make sense to anyone that a crash while on Amlodipine affects my legs from recouperating from a crash? And do I try another med, or stay on this med and keep my activity at a lower level?

    Here is some history: A year ago I moved houses (okay my family and friends moved me, I directed), and i was doing really well until I hiked down 250 feet elevation to a nearby beach. The next day affected my heart, but I kept overdoing it for the next two weeks as I wanted to get my daughter's bedroom and bed set up for when she got home from school. That caused me to crash really hard, and I have been having a very difficult time since. I hadn't noticed any gain when I went off the amlodipine last year, but now am questioning.

    So now changing my headline, is it the Amlodipine loss that is making my legs feel better? Since technically I have only been on 2 grams of Valtrex for three days, it makes much more sense.

    Anyone have enough knowledge about bp meds to know?
     

See more popular forum discussions.

Share This Page